# SDR RAIAOO3O9268

- Difficulty date: September 14, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 6,819 hours, 6,257 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 4352432
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

5299-MDT- ENGINE NR 2 IMPENDING BYPASS MESSAGE.  MAINTENANCE INSPECTED NR 2 ENGINE OIL FILTER BYPASS PIN AND DEFERRED PER MEL 79-35-1.  SUBSEQUENTLY CLEARED DMI BY REMOVING ELECTRICAL OIL IMPENDING BYPASS INDICATOR.
